# SDR SWIA200515404

- Difficulty date: August 4, 2005
- Submitted: August 12, 2005
- Operation: Air carrier
- Aircraft: N567SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120342
- Aircraft time: 15,450 hours, 22,207 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"EXIT" LIGHT AT ROW 9BC INOP.  REPAIRED BROKEN WIRE.  OPERATIONAL CHECK GOOD.
